Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Liouville-type theorems and existence results for stable solutions to weighted Lane-Emden equations

Abstract : We devote this paper to proving non-existence and existence of stable solutions to weighted Lane-Emden equations on the Euclidean space Double-struck capital R-N, N > 2. We first prove some new Liouville-type theorems for stable solutions which recover and considerably improve upon the known results. In particular, our approach applies to various weighted equations, which naturally appear in many applications, but that are not covered by the existing literature. A typical example is provided by the well-know Matukuma's equation. We also prove an existence result for positive, bounded and stable solutions to a large family of weighted Lane-Emden equations, which indicates that our Liouville-type theorems are somehow sharp.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-u-picardie.archives-ouvertes.fr/hal-03621405
Contributeur : Louise DESSAIVRE Connectez-vous pour contacter le contributeur
Soumis le : lundi 28 mars 2022 - 10:56:55
Dernière modification le : vendredi 5 août 2022 - 11:23:14

Identifiants

Collections

Citation

Alberto Farina, Shoichi Hasegawa. Liouville-type theorems and existence results for stable solutions to weighted Lane-Emden equations. Proceedings of the Royal Society of Edinburgh: Section A, Mathematics, Royal Society of Edinburgh, 2020, 150 (3), pp.1567-1579. ⟨10.1017/prm.2018.160⟩. ⟨hal-03621405⟩

Partager

Métriques

Consultations de la notice

10